Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Injured calf muscle, taken medicines, observed yellow discoloration with bluish around ankle region after some days. Cause?

I injured my right calf muscle while playing basketball and I saw an orthopedist who said I had a calf Strain muscle injury , I worked on RICE as he advised me with some anti inflammatory drug. After 9 days I started to notice yellowish coloration of the calf muscle with bluish arround the ankle region , I am improving in my walking with still mild pain during walking , I am 55 years old Healthy with no history of any diseases. Pls advise me of this coloration ( yellowish and the black burises around the ankle ). And thanks
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2014
Hello. I think the discolouration can be due to the vascular incompetence, a doppler study would be ideal in this case to rule out presence of thrombus/narrowing of the vessel.
elevation of legs over a pillow while lying and some walking will help. Thank you.
Answered: Fri, 11 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor